MAUDE Adverse Event Report: INTRINSIC THERAPEUTICS, INC BARRICAID ACD

INTRINSIC THERAPEUTICS, INC BARRICAID ACD
Model Number BAR-A8-10MM
Medical Device Problem Code Failure to Seal (4070)
Health Effect - Clinical Code Hernia (2240)
Date of Event 02/19/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Intrinsic became aware on 30-jan-2024 that a patient implanted with a 10mm barricaid implant on (b)(6) 2020 had suffered a possible reherniation and was being treated conservatively.Intrinsic later became aware on 19-feb-2024 of a reoperation where surgical intervention was performed (tlif).The reoperation notes and images for this case showed the mesh had migrated posteriorly and there were end plate changes observed in l5 vertebral body.
 
Additional Manufacturer Narrative
The occlusion component (mesh) portion of the device was removed and sent to a 3rd party for analysis and the results are still outstanding.If any laboratory results change the understanding of this case a follow-up will be submitted as required.

Brand Name
BARRICAID ACD
Common Device Name
BARRICAID
Manufacturer (Section D)
INTRINSIC THERAPEUTICS, INC
30 commerce way
woburn MA 01801
Manufacturer (Section G)
INTRINSIC THERAPEUTICS, INC
30 commerce way
woburn MA 01801
Manufacturer Contact
rachael nelsen
30 commerce way
woburn, MA 01801
MDR Report Key18886536
Report Number3006232063-2024-00004
Device Sequence Number11525953
Product Code QES
UDI-Device IdentifierM906BARA810MM0
UDI-PublicM906BARA810MM0
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P160050
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/20/2022
Device Model NumberBAR-A8-10MM
Device Catalogue Number2731015-A8
Device Lot Number12061902
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2024
Initial Report FDA Received Date03/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/12/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown